# SDR DALA1016370901

- Difficulty date: July 4, 2010
- Submitted: July 16, 2010
- Operation: Air carrier
- Aircraft: N901DE
- Make and model: Doug MD-88
- Aircraft serial: 53378
- Aircraft time: 48,982 hours, 36,252 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HMV3 SHEAR TIE CRACKED STA 1429 L13R-L12R.  REPLACED SHEAR TIE IAW SRM 51-30-2 51-30-3 (DLM88101819).
